# SDR R61A2024101200464

- Difficulty date: September 23, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 38,093 hours, 29,031 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Part number: EME335652E
- Condition: Punctured
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH ENGINE  OB T/R MIDDLE THERMAL BLANKET PUNCTURED AND CHAFE PLATE CHAFED. REMOVED DAMAGED CHAFE PLATE AND SPOT WELDED NEW CHAFE PLATE IN PLACE IN ITS ORIGINAL POSITION IAW REPUBLIC 170EA-78-3-0004MR_1. FABRICATED STAINLESS STEEL FOIL PATCHES AND SPOT WELDED OVER DAMAGED ARE IAW SAFRAN CMM 78-30-02-300-843-A01.
